On some maps with P and Q properties in non normal cone metric spaces

dc.authorid0000-0002-2216-2516en_US
dc.authorid0000-0003-2946-6114en_US
dc.authorid0000-0002-4341-4399en_US
dc.contributor.authorBozkurt, Hacer
dc.contributor.authorÖztürk, Mahpeyker
dc.contributor.authorBaşarır, Metin
dc.date.accessioned2021-04-20T07:42:59Z
dc.date.available2021-04-20T07:42:59Z
dc.date.issued2011en_US
dc.departmentBatman Üniversitesi Fen - Edebiyat Fakültesi Matematik Bölümüen_US
dc.description.abstracten_US
dc.identifier.citationBozkurt, H., Öztürk, M., Başarır, M. (2011). On some maps with P and Q properties in non normal cone metric spaces. International Mathematical Forum, 6, pp. 381-387.https://dx.doi.org/10.12988/2011.en_US
dc.identifier.endpage387en_US
dc.identifier.issn1314-7536
dc.identifier.issn1312-7594
dc.identifier.startpage381en_US
dc.identifier.urihttps://hdl.handle.net/20.500.12402/2937
dc.identifier.volume6en_US
dc.language.isoenen_US
dc.publisherHikarien_US
dc.relation.isversionof10.12988/2011en_US
dc.relation.journalInternational Mathematical Forumen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.titleOn some maps with P and Q properties in non normal cone metric spacesen_US
dc.typeArticleen_US

Dosyalar

Lisans paketi
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
license.txt
Boyut:
1.44 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: